# SDR DALA2021050702581

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CRACK INDICATION FOUND ON FR16 RH STOP FITTING 7 HOLE 1 AND HOLE 3. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI #591423-14AD REV.0 AND ER/A #591423-14AD REV.ORIGINAL. (1801514)
